# SDR C2XA08RI182

- Difficulty date: December 18, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 24,751 hours, 18,620 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 320C62315M
- Condition: Deformed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2775 - EWR - FLIGHT CREW REPORTED ENG NR 1 BLEED LEAK INDICATION ON EICAS IN FLIGHT.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX R&R BLEED V-CLAMP AND PERFORMED OPX CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
